# SDR WX0A2023120431908

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 51,488 hours, 34,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FO ESCAPE ROPE IMPROPERLY STOWED SO AS TO BE UNUSEABLE. IT IS JAMMED BEHIND MOLDING. / PROPERLY STOWED FO ESCAPE ROPE IAW AMM 25-13-00. NO DEFECTS NOTED AT THIS TIME. AIRCRAFT IS OK FOR SERVICE"
